# SDR DALA2025041502920

- Difficulty date: April 10, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 45,100 hours, 32,106 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 9562 -ATB/FUME/DE- THE CREW PERFORMED AN AIR TURN BACK TO PNS DUE TO STRONG ELECTRICAL FUMES IN THE COCKPIT WITH LIGHTING CONTROL ISSUES. AN EMERGENCY WAS DECLARED WITH ATC, THE LIGHT CONTROL WAS TURNED OFF, AND THE LANDING BACK AT PNS WAS UNEVENTFUL. NO SMOKE OR FIRE WAS OBSERVED BUT THE FUMES PERSISTED UNTIL AFTER THE AIRCRAFT WAS DEPLANED. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE PEDESTAL LIGHTS DIMMER U1-3029 WAS BURNT. THE DIMMER WAS REPLACED, AND THE OPERATIONAL CHECK WAS GOOD. (LP #7135640)
